# SDR VNAA2016072100019

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 30,052 hours, 30,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 349 CORRODED BETWEEN STR 26L AND 26R.  MAINTENANCE R & R FS 349 FRAME SEGMENT BETWEEN STR 26L AND 26R IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
